Beeovita Swiss Health Products
Dafalgan Brausetabl 500 mg 16 pcs
Dafalgan Brausetabl 500 mg 16 pcs
Dafalgan Brausetabl 500 mg 16 pcs

Dafalgan Brausetabl 500 mg 16 pcs

Dafalgan Brausetabl 500 mg 16 Stk

6.33 USD

In Stock Cat. D
Available 999 pieces
Order now
Free shipping on orders from 250 CHF
* Non-refundable
Beeovita Payment System Providers Beeovita - Trustpilot
  • Brand:: BRISTOL-MYERS
  • Product code: 1336653
  • EAN: 7680475030271
  • MPN: 206519704
  • Amount in a pack: 16 Stk
  • Storage temp: min 15 / max 25℃

Dafalgan effervescent tablets contain the active ingredient paracetamol, which has a pain-relieving and fever-reducing effect.

Dafalgan 500 mg and 1 g effervescent tablets are used for the short-term treatment of headaches, toothache, pain in the area of ​​joints and ligaments, back pain, pain during menstruation, pain after injuries (e.g. sports injuries), pain from colds and fever. Dafalgan 1g Effervescent Tablets are also prescribed to treat osteoarthritis pain.

Dafalgan 1g effervescent tablets are only available with a doctor's prescription.

Swissmedic-approved patient information

DAFALGAN® effervescent tablets

UPSA Switzerland AG

What are Dafalgan effervescent tablets and when are they used?

Dafalgan effervescent tablets contain the active ingredient paracetamol, which has an analgesic and antipyretic effect.

Dafalgan 500 mg and 1 g effervescent tablets are used for the short-term treatment of headaches, toothache, pain in the area of ​​joints and ligaments, back pain, pain during menstruation, pain after injuries (e.g. sports injuries), pain from colds and fever. Dafalgan 1g Effervescent Tablets are also prescribed to treat osteoarthritis pain.

Dafalgan 1g effervescent tablets are only available with a doctor's prescription.

When should Dafalgan effervescent tablets not be taken?

Dafalgan effervescent tablets should not be taken in the following cases:

  • In case of hypersensitivity to the active ingredient paracetamol or any other ingredient (see «What does Dafalgan effervescent tablets contain?»). Such hypersensitivity manifests itself e.g. through asthma, shortness of breath, circulatory problems, low blood pressure, swelling of the skin and mucous membranes or skin rashes (urticaria);
  • In the case of severe liver diseases;
  • In the case of a hereditary liver disorder ( so-called Meulengracht disease).

When should caution be taken when taking Dafalgan effervescent tablets?

In diseases of the kidneys or the liver as well as If you have a so-called "glucose-6-phosphate dehydrogenase deficiency" (rare hereditary disease of the red blood cells), you should consult your doctor before taking it.

Also tell your doctor if you are also taking blood-thinning medicines or certain medicines used to treat tuberculosis (rifampicin, isoniazid), epilepsy (phenytoin, carbamazepine), gout (probenecid), high blood fat levels (cholestyramine) or HIV- infections (zidovudine). Caution is also required when using drugs containing the active ingredients chloramphenicol, salicylamide or phenobarbital at the same time.

Your doctor must also be informed if you are using an antibiotic with the active substance flucloxacillin at the same time, as there is an increased risk of acidification of the blood (metabolic acidosis with increased anion gap). Close medical monitoring is recommended to detect the onset of metabolic acidosis.

Alcohol consumption is not recommended during treatment with Dafalgan. The risk of liver damage increases, especially if you do not eat at the same time. Drugs containing the active ingredient paracetamol must not be given to children who have accidentally consumed alcohol.

Dafalgan should be used with caution in the case of eating disorders such as anorexia, bulimia and severe emaciation, as well as chronic malnutrition.

Diafalgan should be taken with caution if you are dehydrated or have reduced blood levels. If you have a severe infection (e.g. blood poisoning), caution should also be exercised when using Dafalgan.

This medicine contains sorbitol. One Dafalgan 500 mg effervescent tablet contains 300 mg sorbitol. One Dafalgan 1 g effervescent tablet contains 252 mg sorbitol. Sorbitol is a source of fructose. Talk to your doctor before you (or your child) take or receive this medicine if your doctor has told you that you (or your child) have an intolerance to some sugars or if you have Hereditary Fructose Intolerance (HFI) - a rare congenital condition in which a person cannot break down fructose - has been identified.

One Dafalgan 1g effervescent tablet contains 39mg of aspartame. Aspartame is a source of phenylalanine. It can be harmful if you have phenylketonuria (PKU), a rare inherited disorder in which phenylalanine builds up because the body can't break it down enough.

This medicine contains benzoate. One Dafalgan 500 mg effervescent tablet contains 51 mg benzoate. One Dafalgan 1 g effervescent tablet contains 101 mg benzoate. Benzoate can increase jaundice (yellowing of the skin and eyes) in newborn babies (up to 4 weeks of age).

This medicine contains sodium (main component of cooking/table salt).

One Dafalgan 500 mg effervescent tablet contains 412.3 mg sodium. This equates to 21% of the recommended maximum daily dietary intake of sodium for an adult.

One Dafalgan 1 g effervescent tablet contains 565.5 mg sodium. This equates to 28% of the recommended maximum daily dietary intake of sodium for an adult.

Talk to your doctor or pharmacist, especially if you are on a low-salt (low-sodium) diet.

Individuals who are hypersensitive to painkillers or anti-rheumatic drugs may also be hypersensitive to paracetamol (see «What side effects can Dafalgan effervescent tablets have?»).

It is also important to remember that long-term, frequent use of painkillers can itself contribute to headaches developing or making existing headaches worse. In such cases, contact your doctor. Long-term use of painkillers, especially when several painkillers are combined, can lead to permanent kidney damage with the risk of kidney failure.

To avoid the risk of overdose, it should be ensured that other medications administered do not contain paracetamol.

Tell your doctor, pharmacist or druggist if you

  • suffer from other illnesses,
  • have allergies or
  • take other medicines (including those you bought yourself!) or use them externally!
< /div>

Can Dafalgan effervescent tablets be taken during pregnancy or while breastfeeding?

As a precautionary measure, you should avoid taking medicines during pregnancy and breastfeeding or consult a doctor, pharmacist or druggist or ask the doctor, pharmacist or druggist for advice.

If necessary, Dafalgan effervescent tablets can be used during pregnancy. Based on previous experience, currently with short-term use of the active substance paracetamol in the specified dosage, the risk for the child is considered low. You should use the lowest dose that relieves your pain and/or fever and you should use the medicine for the shortest possible time. Contact your doctor, pharmacist or druggist if the pain and/or fever does not improve or you need to take the medicine more often.

Although the use of paracetamol is considered compatible with breast-feeding, caution should be exercised when using Dafalgan effervescent tablets during breast-feeding as paracetamol is excreted in breast milk.

How do you use Dafalgan effervescent tablets?

The analgesic effect of Dafalgan effervescent tablets occurs twice as fast as with paracetamol tablets.

The effervescent tablets are best dissolved in a large glass of water to create a clear solution. Do not chew or swallow the tablets.

Do not administer single doses of the effervescent tablets more frequently than indicated. The specified maximum daily dose must not be exceeded.

Dafalgan Effervescent Tablets 1g should not be taken by adults and children under 50kg as this can lead to overdose (more than the recommended dose) and thus liver damage. Do not use Dafalgan effervescent tablets 500 mg in children under the age of 6 years.

Effervescent tablets with a score line (divisible) of 500 mg:

Adults and adolescents over 12 years of age (over 40 kg):

1-2 effervescent tablets of 500 mg as a single dose, wait 4-8 hours before taking the next dose. The maximum dose per day is 8 effervescent tablets of 500 mg (= 4 g paracetamol).

Children 30-40 kg (9-12 years):

1 500 mg effervescent tablet as a single dose, wait 6-8 hours before taking the next dose. The maximum dose per day is 4 effervescent tablets of 500 mg (= 2 g paracetamol).

Children 22-30 kg (6-9 years):

½-1 500 mg effervescent tablet as a single dose, wait 6-8 hours before taking the next dose. The maximum dose per day is 3 effervescent tablets of 500 mg (= 1.5 g paracetamol).

Effervescent tablets with a decorative groove of 1 g:

Adults and adolescents over 15 years (over 50 kg):

1 effervescent tablet of 1 g as a single dose, wait 4-8 hours before taking the next dose. The maximum dose per day is 4 effervescent tablets of 1 g (= 4 g paracetamol).

The 1 g effervescent tablets must not be divided along the decorative groove.

Do not use Dafalgan for more than 5 days or 3 days if you have a fever, unless prescribed by a doctor. For children up to 12 years of age, the maximum continuous period of use without a doctor's consultation is 3 days.

Painkillers should not be taken regularly for a long period of time (adults no longer than 5 days, children no longer than 3 days) without medical supervision. Long-lasting pain requires a medical evaluation.

High fever or worsening condition in children requires early medical consultation.

The dosage specified or prescribed by the doctor must not be exceeded.

Follow the dosage given in the package leaflet or as prescribed by your doctor. If you think the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.

What side effects can Dafalgan effervescent tablets have?

The following side effects can occur when taking Dafalgan effervescent tablets:

In rare cases, skin reddening or allergic reactions with sudden swelling of the face and neck or sudden malaise with a drop in blood pressure may occur. Furthermore, shortness of breath or asthma may occur, especially if these side effects have also been observed previously with the use of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs). If signs of a hypersensitivity reaction or bruising/bleeding occur, the drug should be discontinued and the doctor consulted. Rarely, changes in the blood picture have been observed, such as a reduced number of blood platelets (thrombocytopenia) or a severe reduction in the number of certain white blood cells (agranulocytosis; neutropenia, leucopenia). A certain disease of the bone marrow (pancytopenia) and a certain form of anemia (haemolytic anemia) have also been observed rarely. Other side effects, the frequency of which is currently unknown, include diarrhoea, abdominal pain, vomiting, increase in liver enzymes, bile stasis, jaundice, blood spots on the skin and flushing. Hives, skin rashes and rashes have also occasionally been observed. Severe skin diseases (acute generalized exanthematous pustulosis, toxic epidermal necrolysis, Steven-Johnson syndrome) with blistering, desquamation and flu-like symptoms have occurred very rarely.

In the event of uncontrolled intake (overdose), a doctor must be consulted immediately. Nausea, vomiting, abdominal pain, loss of appetite and/or a general feeling of illness can be an indication of an overdose, but only occur several hours to a day after ingestion.

An overdose can cause very serious liver damage or, in rare cases, sudden inflammation of the pancreas.

If you get any side effects, talk to your doctor, pharmacist or druggist. This also applies in particular to side effects that are not listed in this leaflet.

What else needs to be considered?

Shelf life

The medicinal product may only be used up to the date marked on the container with « EXP» can be used.

Storage instructions

The medicine should be stored at room temperature (15-25 °C), protected from moisture and out of the reach of children.

Your doctor, pharmacist or druggist can provide you with further information. These people have the detailed information for specialists.

What does Dafalgan effervescent tablets contain?

Active ingredients

1 Dafalgan 500 mg effervescent tablet contains:< /em>

500 mg paracetamol as active ingredient.

1 Dafalgan 1 g effervescent tablet contains:

1 g paracetamol as the active ingredient.

Excipients

1 Dafalgan 500 mg effervescent tablet contains:

Citric acid, anhydrous (E 330), sodium bicarbonate, sodium carbonate , anhydrous (E500), sorbitol (E420), docusate sodium, povidone, sodium saccharin (E954) and sodium benzoate (E211).

1 Dafalgan 1 g effervescent tablet contains:

citric acid, anhydrous (E 330), sodium bicarbonate, sodium carbonate, anhydrous (E 500), sorbitol (E 420), docusate Sodium, Povidone, Sodium Benzoate (E211), Aspartame (E951), Acesulfame Potassium (E950), Grapefruit Flavor, Orange Flavor.

Approval number

47503 (Swissmedic).

Where can you get Dafalgan effervescent tablets? What packs are available?

In pharmacies and drugstores, without a doctor's prescription:

Dafalgan 500 mg scored, divisible: box of 16 effervescent tablets.

In pharmacies, only with a doctor's prescription:

Dafalgan 1g scored: boxes of 20 effervescent tablets.

Authorization holder

UPSA Switzerland AG, Zug.

This leaflet was last checked by the drug authority (Swissmedic) in April 2022.

  Reviews (0)

  Related Products

  Other products of brand BRISTOL-MYERS

Beeovita
Huebacher 36
8153 Rümlang
Switzerland

Beeovita support